# SDR R61A2019100191039

- Difficulty date: September 17, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frames 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE FR12 CROSSBEAM BL0, ANGLE FOUND CRACKED. REMOVED AND REPLACED ANGLE IAW ON COCKPIT FLOOR STRUCTURE AT FR12 BL0 IAW SRM 51-41-01.
